О дифференциальных уравнениях, содержащих малые параметры
Matematiceskij sbornik (1952)
- Volume: 73, Issue: 3, page 587-644
- ISSN: 0368-8666
Access Full Article
topHow to cite
topВасильева, А.Б.. "О дифференциальных уравнениях, содержащих малые параметры." Matematiceskij sbornik 73.3 (1952): 587-644. <http://eudml.org/doc/65681>.
@article{Васильева1952,
author = {Васильева, А.Б.},
journal = {Matematiceskij sbornik},
keywords = {ordinary differential equations},
language = {rus},
number = {3},
pages = {587-644},
publisher = {Tipogr. Lissnera i Sobko},
title = {О дифференциальных уравнениях, содержащих малые параметры},
url = {http://eudml.org/doc/65681},
volume = {73},
year = {1952},
}
TY - JOUR
AU - Васильева, А.Б.
TI - О дифференциальных уравнениях, содержащих малые параметры
JO - Matematiceskij sbornik
PY - 1952
PB - Tipogr. Lissnera i Sobko
VL - 73
IS - 3
SP - 587
EP - 644
LA - rus
KW - ordinary differential equations
UR - http://eudml.org/doc/65681
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.